# SDR AMTA200700527

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 000159
- Condition: Unserviceable
- Location: Flt Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC FAILED.  REMOVED AND REPLACED LT FMC IAW REF AMM 34-61-02-4.  PERFORMED OPERATIONAL TEST IAW REF AMM 34-61-00-5.  OPS CHECK GOOD.  (K)
